Buscar

Estamos realizando la búsqueda. Por favor, espere...

FRANCISCO SANTOS LEAL

  • Publicaciones

    57

  • Proyectos

    11

  • Tesis

    10

 francisco.santos@unican.es

 Facultad de Ciencias. Avda. de los Castros, 48. 39005 Santander

Catedrático de Universidad

Doctor en Ciencias (Matemáticas)

 Geometría Diferencial Y Discreta

 DEPARTAMENTO DE MATEMÁTICAS, ESTADÍSTICA Y COMPUTACIÓN

Áreas de especialidad: GEOMETRIA Y TOPOLOGIA

Identificadores

57 resultados 
    1 de 3  Siguiente  Última

Many regular triangulations and many polytopes

Artículo de Revista

Mathematische Annalen, 2024, 389(1), 745-763

 Autoría: ARNAU PADROL, EVA PHILIPPE, FRANCISCO SANTOS LEAL

 2024

Multitriangulations and Tropical Pfaffians

Artículo de Revista

SIAM Journal on Applied Algebra and Geometry, 2024, 8(2), 302 - 332

 Autoría: LUIS CRESPO RUIZ, FRANCISCO SANTOS LEAL

 01/06/2024

Celebrating Loday's associahedron

Artículo de Revista

Archiv der Mathematik, 2023, 121(5-6), 559 - 601

 Autoría: VINCENT ANTOINE PILAUD, FRANCISCO SANTOS LEAL, GÜNTER M. ZIEGLER

 01/11/2023

Bar-and-joint rigidity on the moment curve coincides with cofactor rigidity on a conic

Artículo de Revista

Combinatorial Theory, 2023, 3(1), 15

 Autoría: LUIS CRESPO RUIZ, FRANCISCO SANTOS LEAL

 2023

Unimodular covers of 3-dimensional parallelepipeds and Cayley sums

Artículo de Revista

Combinatorial Theory, 2023, 3(3), 2

 Autoría: GIULIA CODENOTTI, FRANCISCO SANTOS LEAL

 01/12/2023

Tropical Bisectors and Voronoi Diagrams

Artículo de Revista

Foundations of Computational Mathematics, 2022, 22, 1923-1960

 Autoría: FRANCISCO CRIADO, MICHAEL JOSWIG, FRANCISCO SANTOS LEAL

 2022

The Covering Radius and a Discrete Surface Area for Non-Hollow Simplices

Artículo de Revista

Discrete and Computational Geometry, 2022, 67, 65-111

 Autoría: GIULIA CODENOTTI, FRANCISCO SANTOS LEAL, MATTHIAS SCHYMURA

 2022

Hypersimplicial subdivisions

Artículo de Revista

Selecta Mathematica, New Series, 2022, 28, 4

 Autoría: JORGE ALBERTO OLARTE, FRANCISCO SANTOS LEAL

 2022

Topological prismatoids and small simplicial spheres of large diameter

Artículo de Revista

Experimental Mathematics, 2022, 31(2), 461-473

 Autoría: FRANCISCO CRIADO, FRANCISCO SANTOS LEAL

 2022

The complete classification of empty lattice 4-simplices

Artículo de Revista

Revista Matematica Iberoamericana, 2021, 37(6), 2399-2432

 Autoría: OSCAR IGLESIAS VALIÑO, FRANCISCO SANTOS LEAL

 01/03/2021

The finiteness threshold width of lattice polytopes

Artículo de Revista

Transactions of the American Mathematical Society, Series. B, 2021, 8, 399-419

 Autoría: MONICA BLANCO GOMEZ, C. HAASE, JAN HOFFMAN, FRANCISCO SANTOS LEAL

 01/04/2021

Blowups with log canonical singularities

Artículo de Revista

Geometry & Topology, 2021, 25(4), 2145-2166

 Autoría: GREGORY SANKARAN, FRANCISCO SANTOS LEAL

 01/07/2021

A local maximizer for lattice width of 3-dimensional hollow bodies

Artículo de Revista

Discrete Applied Mathematics, 2021, 298, 129-142

 Autoría: GENNADIY AVERKOV, GIULIA CODENOTTI, ANTONIO MACCHIA, FRANCISCO SANTOS LEAL

 31/07/2021

Existence of unimodular triangulations-positive results

Artículo de Revista

Memoirs of the American Mathematical Society, 2021, 270(1321), 1-96

 Autoría: CHRISTIAN HAASE, ANDREAS PAFFENHOLZ, LINDSAY C PIECHNIK, FRANCISCO SANTOS LEAL

 01/03/2021

Triangulations and a discrete Brunn-Minkowski inequality in the plane

Artículo de Revista

Discrete and Computational Geometry, 2020, 64(2), 396-426

 Autoría: KÁROLY J. BÖRÖCZKY, MÁTÉ MATOLCSI, IMRE Z. RUZSA, FRANCISCO SANTOS LEAL, ORIOL SERRA

 29/08/2020

The EKR property for flag pure simplicial complexes without boundary

Artículo de Revista

Journal of Combinatorial Theory. Series A, 2020, 172, 105205

 Autoría: JORGE ALBERTO OLARTE, FRANCISCO SANTOS LEAL, JONATHAN SPREER, CHRISTIAN STUMP

 2020

Hollow polytopes of large width

Artículo de Revista

Proceedings of the American Mathematical Society, 2020, 148(2), 835-850

 Autoría: GIULIA CODENOTTI, FRANCISCO SANTOS LEAL

 01/02/2020

Average Betti numbers of induced subcomplexes in triangulations of manifolds

Artículo de Revista

The Electronic Journal of Combinatorics, 2020, 27(3), P3.40

 Autoría: GIULIA CODENOTTI, JONATHAN SPREER, FRANCISCO SANTOS LEAL

 21/08/2020

Topological Bijections for Oriented Matroids

Comunicación a Congreso

Séminaire Lotharingien de Combinatoire 82B (2019)

 Autoría: SPENCER BACKMAN, FRANCISCO SANTOS LEAL, HO YUEN CHI

 2019

Ehrhart-equivalent $ \boldsymbol3$-polytopes are equidecomposable

Artículo de Revista

Proc. Amer. Math. Soc. 147 (2019), 5373-5383

 Autoría: JAKOB ERBE, CHRISTIAN HAASE, FRANCISCO SANTOS LEAL

 2019

Quotientopes

Artículo de Revista

Bulletin of the London Mathematical Society, 2019, 51, 406-420

 Autoría: VINCENT PILAUD, FRANCISCO SANTOS LEAL

 01/06/2019

Short proof of two cases of Chvátal´s conjecture

Artículo de Revista

Discrete Mathematics Volume 342, Issue 8, p.2192-2194

 Autoría: JORGE ALBERTO OLARTE, FRANCISCO SANTOS LEAL, JONATHAN SPREER

 01/08/2019

Classification of empty lattice 4-simplices of width larger than two

Artículo de Revista

Trans. Amer. Math. Soc. 371 (2019), 6605-6625

 Autoría: OSCAR IGLESIAS VALIÑO, FRANCISCO SANTOS LEAL

 2019

Non-spanning lattice 3-polytopes

Artículo de Revista

Journal of combinatorial theory. Series A, 2019, 161, 112-133

 Autoría: MÓNICA BLANCO, FRANCISCO SANTOS LEAL

 01/01/2019

57 resultados 
    1 de 3  Siguiente  Última

Estamos realizando la búsqueda. Por favor, espere...